# SDR REXA201808140683

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 11,548 hours, 7,876 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK RED SWITCH TO TEST BROKEN.  REMOVE & REPLACE THE OXYGEN MASK IAW AMM 35-11-12-000-801. MASK TESTED GOOD.   ACFT OK FOR SERVICE.
